# SDR LR7A2024090303503

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 49,270 hours, 26,518 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-15 CHECK UNDER JOB CARD HC5313, FOUND FS825 UPPER RING SEGMENT CRACKED AT RBL20, WL285. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-50-07.    DRC# 0660.			 / PSE# 53-50-05, AD 2012-06-09
